Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Leanne
Guest
 
Posts: n/a
Default Tequin

After finishing a round of amoxocillin and then a z-pac for a sinus infection I was given Tequin,on my 7th day now. Was in the ER 5 days ago with loss of vision, dilated pupil in right eye, shaking hands. Blood work showed slightly elevated blood sugar level, ct showed normal, all other tests normal. ER doctor (bed side manner stinks!) said I just need new glasses. Next day went to family doctor, more tests, blood sugar level down, diabetes negative, another ct, ordered an MRI. Next evening blood sugar level low, hands trembling, headache, pressure behind the eyes. MRI was normal....getting very frustrated. Now doctor wants me to see neurologist. I feel horrible, can't tell if sinus problem is gone because of headache and pressure behind the eyes, dizzy, hands tremble, right eye dilated again, migraine. Now I think it is simply the Tequin! Thank you all for your messages...more than the doctor has told me! I am going to stop taking the Tequin and see what happens.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
tequin Brenda Tequin 0 09-10-2007 12:58 AM
Tequin Sharon Tequin 0 12-03-2005 06:00 AM
Tequin Deb Tequin 0 12-03-2005 06:00 AM
Tequin Amanda Tequin 0 12-03-2005 06:00 AM
Tequin Kelly Tequin 0 08-21-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.